# SDR SWAA000063

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bleed Valve
- Part number: 39786811
- Condition: Erratic
- Location: Apu
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB, AIRCRAFT HAD A LOUD THUMPING NOISE AND VIBRATION MOSTLY HEARD IN AT THE AFT SECTION.  PERFORMED AIRFRAME VIBRATION CONDITION INSPECTION.  NO DEFECTS NOTED.  POSSIBLY APU COMPRESSOR STALL.  DURING RON, REMOVED AND REPLACED APU ANTI-SURGE BLEED CONTROL VALVE PER MM.
